# SDR CA951221018

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FLAKING PAINT FOUND ON THE ELBOW AT UPPER END OF CYCLIC STICK. EXAMINATION REVEALED CORROSION PITTING BEYOND SERVICEABLE LIMITS.
